another question for our wonderful Madwolf

Discussion in 'Fibromyalgia Main Forum' started by BethM, Jun 17, 2003.

  1. BethM

    BethM New Member

    Madwolf, I've been on half strength Thyrolar for about 7 weeks now, and have an appt with my NP on Thursday. (I have FMS) I've had good results for pain and brain fog relief, but for about the past 5 or 6 weeks, my hands and feet have been stiff and painful in the morning. Old childhood finger injuries are flaring, and the middle finger of my right hand is triggering. Very annoying. Note that I also have carpal tunnel and tendinitis bilaterally. Is it possible this is a side effect of the Thyrolar???? I intend to ask my NP to increase the dosage, as the pain relief has been fading the past couple of weeks. Shouldn't be, as I'm off work for the summer now, getting lots of good rest, and much less keyboard time.

    Thank you!
    Beth.
  2. BethM

    BethM New Member

    that is very reassuring. I'll look for other causes and solutions.

    The Thyrolar is doing something good for me... I was out repotting plants and feeding our 12 windbreak trees anti-bark beetle medicine this morning, and lived to tell about it. May pay for it later, but that is what the Darvocet is for.

    Peace,
    Beth.